# SDR AWXA0002049

- Difficulty date: July 23, 2001
- Submitted: August 1, 2001
- Operation: Air carrier
- Aircraft: N913AW
- Make and model: Boeing 757225
- Aircraft serial: 22207
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 395 STR 21-L EXTERNAL DOUBLER NOT PER SRM.  REMOVED EXISTING REPAIR DOUBLER.  FABRICATED AND INSTALLED REPAIR DOUBLER PER AWA ER 19-5331-01198-SS1.
